Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014 (2014), Article ID 951947, 5 pages
http://dx.doi.org/10.1155/2014/951947
Research Article

Existence of Positive Solutions for Nonlinear Third-Order Boundary Value Problem

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 13 May 2014; Accepted 8 October 2014; Published 19 October 2014

Academic Editor: Georgios Psihoyios

Copyright © 2014 Tiaoxia Dun and Pengyu Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tiaoxia Dun and Pengyu Chen, “Existence of Positive Solutions for Nonlinear Third-Order Boundary Value Problem,” Journal of Mathematics, vol. 2014, Article ID 951947, 5 pages, 2014. doi:10.1155/2014/951947